# SDR 7AJA2014100700590

- Difficulty date: September 22, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N1083S
- Make and model: Beech C90A
- Aircraft serial: LJ1443
- Aircraft time: 8,475 hours, 11,762 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Part serial: 2610
- Condition: Unknown
- Location: A/C Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NOTICED WHAT APPEARED TO BE SPARKS STREAMING FROM THE LT EXTERIOR NOSE PORTION OF THE FUSELAGE.  AT APPROXIMATELY A MINUTE THE SPARKS STOPPED.  NO OTHER SYMPTOMS WERE NOTICED.  ACFT MAINTENANCE FOUND THAT THE AIR CONDITIONING COMPRESSOR MOTOR WAS SPARKING WHEN THE AIR CONDITIONING SYSTEM WAS OPERATED.  THE AIR CONDITIONING SYS WAS DEFERRED AND WHEN THE ACFT RETURNED TO THE MAIN HANGAR WHERE MX IS PERFORMED THE ACFT WAS ASSESSED AND TROUBLESHOT FOR THE SPARKS. IT WAS DISCOVERED THAT THE AIR CONDITIONING COMPRESSOR MOTOR WAS DEFECTIVE, THE MOTOR WAS THEN REPLACED AND ALL CHECKS CHECKED GOOD.
